Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Diagnosis Mistakes » Dementia may be a drug interaction
 

Dementia may be a drug interaction

A common scenario in aged care is for a patient to show mental decline to dementia. Whereas this can, of course, occur due to various medical conditions, such as a stroke or Alzheimer's disease, it can also occur from a side effect or interaction between multiple drugs that the elderly patient may be taking. There are also various other possible causes of dementia.

Diseases and Related Medical Topics

More Diagnostic Medical Mistakes

More Diagnostic Error Topics

  • Genital lichen planus uncommon
  • Glaucoma-red eye
  • Gullain Barre syndrome can be fatal
  • Hair and scalp disorders misdiagnosed in African Americans
  • Heart attack can be over-diagnosed
  • Heart attacks can be overdiagnosed
  • Heart attacks can be undiagnosed
  • Hematemesis and melaena
  • Hidden cancer- Nasopharyngeal carcinoma
  • Hidden diagnosis of chronic STD
  • Hidradenitis suppurativa
  •  

    By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

    Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise